Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On depo shot. Missed periods, headaches, tender breasts. Pregnant?

Hi I m 18 and I was on the needle depo for the first time. I missed my period for two months then got my period on the third month. I know the needle only lasts for 3 months before you go get another but I didn t. The third month my period was off and on for over 12 days maybe longer but my periods only last 5 to 7 days. I had sex after I was done my period a week later. I seem to be late by 9 days and my breasts are tender, my mood changes alot and I ve been having headaches what could this be?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, thanks for the query.

Since you already know contraceptive effectiveness of depo lasts only for 3 months.

Missed periods, unprotected intercourse during ovulation,your symptoms of with tender breasts, mood changes suggests you cold be pregnant.
Get a urine pregnancy test done.
If positive, get an ultrasonography done.

Hope this helps,
Dr Nilofer

Answered: Sun, 3 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor